# SDR REXA2017031000344

- Difficulty date: March 10, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 24,554 hours, 22,059 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202AEC
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HAD A NOSE GEAR DISAGREE WARNING LIGHT AT 18000 FT,  RAN THE CHECK LIST AND ALL INDICATIONS WERE NORMAL.  NORMAL INDICATIONS PRIOR AS WELL.  RETURNED TO DEPARTURE, AND LANDED WITH NORMAL INDICATIONS.  REMOVED & REPLACED PS1GA NLG HARNESS IAW AMM 32-61-25, OPS CHECKED GOOD IAW AMM 32-61-00.
